Journal of Mathematical Sciences

, Volume 74, Issue 6, pp 1357–1362 | Cite as

On an algorithm for solving boundary-value problems for systems of first-order partial differential equations with constant coefficients

  • I. E. Pleshchinskaya
  • N. B. Pleshchinskii


Differential Equation Partial Differential Equation Constant Coefficient 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. M. Postnikov,Linear Algebra [in Russian], Moscow (1986).Google Scholar
  2. 2.
    F. R. Gantmacher,The Theory of Matrices, Chelsea Publishing Co., New York (1959).Google Scholar
  3. 3.
    S. K. Godunov,The Equations of Mathematical Physics [in Russian], Moscow (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • I. E. Pleshchinskaya
  • N. B. Pleshchinskii

There are no affiliations available

Personalised recommendations